Correction: Strong approximation of the empirical process of GARCH sequences

István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)389-389
JournalThe annals of applied probability
Volume13
Issue number1
Publication statusPublished - 2003

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Correction: Strong approximation of the empirical process of GARCH sequences. / Berkes, István; Horváth, Lajos.

In: The annals of applied probability, Vol. 13, No. 1, 2003, p. 389-389.

Research output: Contribution to journalArticleResearchpeer-review

@article{124fc46b25bd4ad59b1d99fb53fa1682,
title = "Correction: Strong approximation of the empirical process of GARCH sequences",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2003",
language = "English",
volume = "13",
pages = "389--389",
journal = "The annals of applied probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

TY - JOUR

T1 - Correction: Strong approximation of the empirical process of GARCH sequences

AU - Berkes, István

AU - Horváth, Lajos

PY - 2003

Y1 - 2003

M3 - Article

VL - 13

SP - 389

EP - 389

JO - The annals of applied probability

JF - The annals of applied probability

SN - 1050-5164

IS - 1

ER -